Journals / International Journal of Pure and Applied Sciences / 2026 / Volume: 12 Issue: 1

Multiplicative homothetic motion defined by a planar curve

Hasan Es(GAZİ ÜNİVERSİTESİ, GAZİ EĞİTİM FAKÜLTESİ)0000-0002-7732-8173
Mehmet Çitil(Kahramanmaras Sütcü Imam University, Faculty of Science)0000-0003-3899-3434
Pages
—
Publication Date
2026-06-22
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

In addition, it is proven that the centers of acceleration are independent of the motion parameter in the special case where the translation vector of the motion is proportional to the planar curve.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:In this study, multiplicative homothetic motion is defined in the two-dimensional multiplicative homothetic Euclidean space E_*^2 through the components of a curve.
📊
Key Findings & Data:It is shown that at each time t, this motion has a (q−1)th-order center of acceleration.
💡
Conclusion & Impact:In addition, it is proven that the centers of acceleration are independent of the motion parameter in the special case where the translation vector of the motion is proportional to the planar curve.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Pole points · Multiplicative speeds · multiplicative homothetic motion

Abstract

In this study, multiplicative homothetic motion is defined in the two-dimensional multiplicative homothetic Euclidean space E_*^2 through the components of a curve. It is shown that at each time t, this motion has a (q−1)th-order center of acceleration. In addition, it is proven that the centers of acceleration are independent of the motion parameter in the special case where the translation vector of the motion is proportional to the planar curve.

🔖

Cite This Article

Es, H., Çitil, M. (2026). Multiplicative homothetic motion defined by a planar curve. International Journal of Pure and Applied Sciences, Volume: 12 Issue: 1. https://doi.org/10.29132/ijpas.1902675

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (32)

  1. M.Grossman and R.Katz, Non-Newtonian calculus, Lee Press, Piegon Cove, Massachusetts, 1972.
  2. D. A.Stanley, “Multiplicative calculus”, Primus IX, 4, 310, 1999.
  3. D.Campbell, “Multiplicative calculus and student projects”, Department of Mathematical Sciences, United States Military Academy, West Point, NY,10996, USA.
  4. M.Grossman, Bigeometric calculus: A system with a scale-free Derivative, Archimedes Foundation, Massachusetts, 1983.
  5. J.Grossman, M. Grossman, “ An introduction to non-Newtonian calculus ”, Int. J. Math. Educ. Sci. Technol. 0(4), 525, 1979.
  6. J.Grossman, M Grossman and R. Katz, The first systems of weighted differential and integral calculus, University of Michigan, 1981.
  7. J.Grossman, Meta-Calculus: Differential and Integral, University of Michigan, 1981.
  8. A.E.Bashirov, E. M.Kurpınar and A.Ozyapici, “ Multiplicative calculus and its applications”, J. Math. Anal. Appl. 337, 36, 2008.
  9. A.E.Bashirov and M.Rıza, “On complex multiplicative differentiation”, TWMS J. App. Eng. Math. 1, 85, 2011.
  10. A.E.Bashirov, E.Mısırlı,Y.Tandoğdu and A.Ozyapıcı,“On modeling with multiplicative differential equations”, Appl. Math. J. Chinese Univ. 26(4), 425, 2011.
  11. S.Tekin and F.Başar, “ Certain sequence spaces over the non-Newtonian complex field ”, Abstr. Appl. Anal, Article ID 739319, 11 pages, 2013.
  12. C.Türkmen and F.Başar, “ Some basic results on the sets of sequences with geometric calculus”, Commun. Fac. Fci. Univ. Ank. Series A1. 61(2), 17, 2012.
  13. A.Uzer, “ Multiplicative type complex calculus as an alternative to the classical calculus”, Comput. Math. Appl. 60, 2725, 2010.
  14. A.F.Çakmak and F.Başar, “Some sequence spaces and matrix transformations in multiplicative sense”, TWMS J. Pure Appl. Math., 6(1), 27, 2015. K.Boruah and B.Hazarika, “ Some basic properties of G-calculus and its applications in numerical analysis ”, arXiv:1607.07749v1, 24 July 2016.
  15. K.Boruah and B.Hazarika, “ G- Calculus”, TWMS J. App. Eng. Math. 8, 94, 2018.
  16. Y.Gürefe, Multiplicative differential equations and its applications, Ph.D. in Department of Mathematics, 2013.
  17. H.Es, “ On The 1-Parameter Motions With Multiplicative Calculus ”, Journal of Science and Arts, 2(59), 2022.
  18. K.Boruah and B.Hazarika, “Application of geometric calculus in numerical analysis and difference sequence spaces”, arXiv:1603.09479v1, 2016.
  19. A.F.Çakmak and F.Başar, “ On classical sequence spaces and non-Newtonian calculus ”, J. Inequal, Appl. Art., ID 932734, 12pages. 2012.
  20. E.Misirli and Y.Gurefe, “ Multiplicative Adams Bashforth–Moulton methods ”, Numer Algor, 57, 425, 2011.
  21. S.Aslan, M.Bekar and Y.Yaylı, “Geometric 3-space and multiplicative quaternions”, International Journal 1 of Geometric Methods in Modern Physics, 20-9, 2023.
  22. S.Nurkan, K.İ. Gürgil and M.K. Karacan, “ Vector properties of geometric calculus ”, Math. Meth. Appl. Sci. 1–20, 2023.
  23. S.G.Georgiev and K.Zennir, Multiplicative Differential Calculus (1st ed.), Chapman and Hall/CRC, New York, 2022.
  24. H. Es, “Plane Kinematics in Homothetic Multiplicative Calculus”, JUM, vol. 7, no. 1, pp. 37–47, Jan. 2024, doi: 10.33773/jum.1408506.
  25. H. Es, “Plane Kinematics in Lorentzian Homothetic Multiplicative Calculus”, Journal of Universal Mathematics, 7(2), 64-74, (2024), https://doi.org/10.33773/jum.1411844
  26. H. Es, “ Geometric Interpretation Of Multiplicative Calculus In Lorentzian Space”, Journal of Science and Arts, Vol.24, Issue 3, pp. 613-626, 2024.
  27. A. Has and B. Yılmaz, “ On non-Newtonian Helices in Multiplicative Euclidean Space E3”, Fundamentals of Contemporary Mathematical Sciences,Vol.6, Issue2, 196-217, 2025.
  28. A. Has and B. Yılmaz, “A non-Newtonian Conics in Multiplicative Analytic Geometry”, Turkish Journal of Mathematics 48 (5): 976-994, (2024). https://doi.org/10.55730/1300-0098.3554.
  29. Y. Yaylı, “On the Planer Homothetic Motions”, J. Inst. Sci. Techno. Gazi Üniv., vol. 4, no. 1, Jan. 1991.
  30. A.F.Çakmak and F.Başar, “Some sequence spaces and matrix transformations in multiplicative sense”, TWMS J. Pure Appl. Math., 6(1), 27, 2015. K.Boruah and B.Hazarika, “ Some basic properties of G-calculus and its applications in numerical analysis ”, arXiv:1607.07749v1, 24 July 2016.
  31. H. Es, “ Geometric Interpretation Of Multiplicative Calculus In Lorentzian Space”, Journal of Science and Arts, Vol.24, Issue 3, pp. 613-626, 2024.
  32. A. Has and B. Yılmaz, “ On non-Newtonian Helices in Multiplicative Euclidean Space E3”, Fundamentals of Contemporary Mathematical Sciences,Vol.6, Issue2, 196-217, 2025.